# SDR USAA010316

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 10 INCHES, STATION 967 FROM LBL 32 TO RBL 32.  CORROSION LEVEL 1 C53-107-02.  INSTALLED REPAIR DOUBLER PER SRM 53-00-51 FIG 202.  (M)
